MAUDE Adverse Event Report: MMJ SA DE CV(USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV(USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 6.0PDL
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Extubate (2402)
Date of Event 09/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when the product was inserted into the trachea by the patient at home, bleeding occurred.The customer reported that there were protrusions like a hangnail on the tip of the product which were cut by scissors.
 
Additional Manufacturer Narrative
Evaluation summary: one sample of long pediatric tracheostomy was received for evaluation.A visual inspection was performed, and it was observed the distal end of the tube does not presents a flashes, uneven borders nor deformations.No failure mode was observed in the received sample since met with the product specifications and no corrective actions are required.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ciudad juarez,mx 32590
MX  32590
MDR Report Key8041161
Report Number2936999-2018-00672
Device Sequence Number16488851
Product Code BTR
UDI-Device Identifier10884522030083
UDI-Public10884522030083
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K945513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6.0PDL
Device Catalogue Number6.0PDL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2018
Initial Date Received by Manufacturer 10/11/2018
Supplement Date Received by Manufacturer01/31/2019
Initial Report FDA Received Date11/06/2018
Supplement Report FDA Received Date03/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;